# SDR 98ZZZM806

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 2719157003
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SJU-POS - DURING WET T/O, THE RT ENG PRODUCED 80 PERCENT TQ AND THE T/O WAS ABORTED.  WHEN ENG WAS RAN DRY, IT PRODUCED CHARTED TQ AND THE CAWI SYSTEM WAS DEFERRED.  ON THE ENSUING DRY TAKEOFF, THE RT ENG PRODUCED 74 PERCENT TQ AND T/O WAS ABORTED.  MX ADJUSTED SCREW 'X', PERFORMED ENG GROUND RUNS, RUNS WERE SATISFACTORY, AND A/C WAS RETURNED TO SERVICE.  IN FLT FROM SJU TO POS, DURING CLIMB, THE RT ENG TQ DROPPED TO 98 PERCENT AND STARTED BY-PASSING.  THE A/C RETURNED TO SJU AND MX ADJUSTED SCREW 'X', PERFORMED ENG GROUND RUNS, RUNS WERE SATISFACTORY.  A FCF WAS FLOWN BUT WAS UNSATISFACTORY.  MX DRAINED THE WATER/METHANOL, SERVICED THE SYSTEM WITH A NEW WATER/METHANOL MIXTURE, AND PERFORMED AN OP CHECK
